American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] Johanna N. Y. Franklin, Noam Greenberg, Joseph S. Miller and Keng Meng Ng. Martin-L\"{o}f random points satisfy Birkhoff's ergodic theorem for effectively closed sets. Proc. Amer. Math. Soc. 140 (2012) 3623-3628.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF

[3] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[4] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Wieting. A Khinchin Sequence. Proc. Amer. Math. Soc. 136 (2008) 815-824. MR 2361853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chaoyuan Liu and Joseph Rosenblatt. Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008) 557-567. MR 2358496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean van Schaftingen. Universal approximation of symmetrizations by polarizations. Proc. Amer. Math. Soc. 134 (2006) 177-186. MR 2170557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Farruh Mukhamedov, Seyit Temir and Hasan Akin. On mixing and completely mixing properties of positive $L^1$-contractions of finite von Neumann algebras. Proc. Amer. Math. Soc. 134 (2006) 843-850. MR 2180902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger L. Jones. On the uniqueness of the ergodic maximal function. Proc. Amer. Math. Soc. 132 (2004) 1087-1090. MR 2045424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher Hoffman. The scenery factor of the ${[T,T^{-1}]}$ transformation is not loosely Bernoulli. Proc. Amer. Math. Soc. 131 (2003) 3731-3735. MR 1998180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Young-Ho Ahn and Mariusz Lemanczyk. An algebraic property of joinings. Proc. Amer. Math. Soc. 131 (2003) 1711-1716. MR 1955257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ryotaro Sato. A remark on real coboundary cocycles in $L^{\infty}$-space. Proc. Amer. Math. Soc. 131 (2003) 231-233. MR 1929042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zbigniew S. Kowalski and Pierre Liardet. Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000) 2981-2988. MR 1707154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Geoffrey R. Goodson. The converse of the Inverse-Conjugacy Theorem for unitary operators and ergodic dynamical systems. Proc. Amer. Math. Soc. 128 (2000) 1381-1388. MR 1641701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Youngho Ahn and Geon Ho Choe. Spectral types of skewed Bernoulli shift. Proc. Amer. Math. Soc. 128 (2000) 503-510. MR 1622769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Lemanczyk and F. Parreau. On the disjointness problem for Gaussian automorphisms. Proc. Amer. Math. Soc. 127 (1999) 2073-2081. MR 1486742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. M. Speegle. The s-elementary wavelets are path-connected . Proc. Amer. Math. Soc. 127 (1999) 223-233. MR 1468204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill. Cohomology of polynomials under an irrational rotation . Proc. Amer. Math. Soc. 126 (1998) 2909-2918. MR 1459104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Ding. The point spectrum of Frobenius-Perron and Koopman operators. Proc. Amer. Math. Soc. 126 (1998) 1355-1361. MR 1443148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Terrence M. Adams. Smorodinsky's conjecture on rank-one mixing. Proc. Amer. Math. Soc. 126 (1998) 739-744. MR 1443143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mariusz Lemanczyk and Sergey D. Sinel'shchikov. Unbounded gaps for cocycles and invariant measures for their Mackey actions. Proc. Amer. Math. Soc. 126 (1998) 815-818. MR 1423313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rune Kleveland. Mixing properties of one-dimensional cellular automata. Proc. Amer. Math. Soc. 125 (1997) 1755-1766. MR 1363428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4